# SDR REXA2022012700170

- Difficulty date: December 24, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R3180942
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DOUBLER FOR PULL IN CAM UPPER AFT SIDE IS CRACK, P/N:318094-2
"LOCATED AND DRILLED NEW PAX DOOR DOUBLER FOR                     
PULL IN CAN P/N 601R318094-2, IAW CRJ900 SRM51-40-11-001-001-A01.
REMOVED AND REPLACED DOUBLER, IAW CRJ900 SRM51-42-06-001-001-A01 
AND SRM51-42-21-001-001-A01.  WVAC EMP STAMP #
